# SDR REXA2021090300696

- Difficulty date: July 9, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187122
- Condition: Corroded
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FORWARD CORNER ON SEAL RETAINER ON THE PAX DOOR. REMOVED & REPLACED PAX DOOR FWD LWR CORNER SEAL RETAINER IAW CRJ900 SRM 51-42-06 & 51-42-13
